Does losartan cause a runny nose and or persistant cough?

Answers (1)

17 Jan 2012

hi.
losartan(inverse of captopril) does not increase level of bradykinin(cause of Resistant cough)..so it should not have cough!! but one of its side effect is allergic reactions.. maybe these reactions Revealed in your body with State of (runny nose and or persistant cough).please aware your doc as soon as possible.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can you reuse the left over of amoxicilin?

My son had fluid in his ear and runny nose about a month ago. Today he woke up with a runny nose and cough. Can I use the left over Amoxicilin ...

1 answer 29 Nov 2009

Could a dry cough and runny nose and eyes be a side effect of Diamox?

I ran out of diamox 250mg for about a week and my dry cough, runny nose and eyes stopped - when I?Started taking it again 3xs a day it all started ...

2 answers 3 Jul 2010

How long does it take for loratadine to take effect?

I just took my 2nd pill, 24 hours after the first. Still have very itchy eyes, runny nose, bad cough, headache, etc. Should I give up and try another ...

1 answer 25 Apr 2012

Klonopin - Stuffy nose and cough?

I see in the possible side effects, there is a change of cough, runny nose and difficulty breathing, has anyone experienced this?

1 answer 5 Apr 2013

I have flu like symptoms beginning day 3 after I started Humira again, has this happened to anyone?

I stopped due to surgery. This is second time, has this happened to anyone? Fever, sweating, runny nose, severe body aches, cough with phlegm.

1 answer 9 Apr 2013